Actifed Tab/Pk

Actifed tablets relieve cold, flu, and allergy symptoms. Each tablet contains 60mg pseudoephedrine hydrochloride and 2.5mg triprolidine hydrochloride.

Price: 39.00

Key Product Information

50 in stock

Check Availability At //

Quantity*

Choose the quantity you want to purchase

Total: 39.00
Categories: , Tags: ,
© 2023 Scab Pharmacy. All rights reserved.